# SDR DALA1129101201

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 61,006 hours, 8,791 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Condition: Cracked
- Location: Fs 955 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 955 B/H FAIL SAFE STRAP FASTENER HOLE CRACKED AND REPAIRED IAW ERA 489723-14AD, REV ORG.
